Bulletin of the American Mathematical Society

Recursively enumerable sets of positive integers and their decision problems

Emil L. Post

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 50, Number 5 (1944), 284-316.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183505800

Mathematical Reviews number (MathSciNet)
MR0010514

Zentralblatt MATH identifier
0063.06328

Citation

Post, Emil L. Recursively enumerable sets of positive integers and their decision problems. Bull. Amer. Math. Soc. 50 (1944), no. 5, 284--316. http://projecteuclid.org/euclid.bams/1183505800.


Export citation